# SDR USAA129802

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Row 3a
- Part time: 19,926 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6141 - BOS-LGA - ROW THREE CEILING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK.  OPS CHECKS OK.  (M)
